I'm a career Recruiter.
Any other service members have any opinions/facts/info that might be helpful?
not a service member, but can share some perhaps relevant info, in part based on content in your other recent post
recent forum chats and links related to athletic nutrient depletion (based on your comment re symptoms after a weekly routine including lots of running): http://bit.ly/2iQrWDS
one related study that came to mind (glad i could find it pretty easily!):
Serum 25-hydroxyvitamin D levels and risk of multiple sclerosis.
"Prospective, nested case-control study among more than 7 million US military personnel who have serum samples stored in the Department of Defense Serum Repository."
previous forum input from military folks (not the most recent stuff i'm afraid)
http://www.thisisms.com/forum/undiagnos ... 25648.html
http://www.thisisms.com/forum/undiagnos ... 24611.html
http://www.thisisms.com/forum/general-d ... c7719.html
take control of your own health.
pursue optimal self care, with or without a diagnosis.
I just found this site and forum; glad to be here with others going thru some of the same things with MS.
I am in the Air Force Reserves, Enlisted Aviator, (10 yrs AD, Reserves 19 yrs). I was also just diagnosed with MS in January, after having numbness in different areas of my body. Now, after IV steroids in early Jan, I primarily have numbness in my hands, and that's about it. My flight doc on base who said I have MS referred me to a Neurologist off-base. I have seen him and gotten a Lumbar Puncture and a lot of blood work including Vitamin D deficiency. We are looking at putting me on Gilenya for medication, but I have not started it yet. Seems everything is going to move slowly with this whole process, including what my unit is thinking. Currently I am just DNIF, or not flying (which is my primary job) and very unsure of my future. I'm just taking it one day at a time and not stressing out over things I can't control. If you like we can re-kindle the forum for military that NHE provided? For now.....
Best of luck.
- Similar Topics
- Last post